# SDR UALA2012120306897

- Difficulty date: November 29, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,395 hours, 9,745 cycles
- Engine: Pwa PW40903
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 339910031
- Part serial: 27
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L LEFT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  HPFAC REPLACED PER AMM.  SYS OPS NORMAL.
